# SDR UALA2011081104230

- Difficulty date: August 11, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 41,949 hours, 10,998 cycles
- Engine: Pwa PW4052
- System (JASC): 2421 · AC Generator-Alternator
- Part: Heat Exchanger
- Part number: 51G760600U
- Part serial: 122
- Condition: Defective
- Location: Rt Idg
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R IDG STATUS EICAS REPEAT.  IDG AIR OIL COOLER VLV BAD VLV DEACTIVATED IN OPEN POS. ENG AIR OIL COOLER OPERATES NORMAL.  REPLACED RT ENG IDG AIR-OIL HEAT EXCHANGER AND VALVE, OPS CHECK OK, NO MESSAGES OR LEAKS PER MM.
